Access count of this item: 102

Files in This Item:
File Description SizeFormat 
1154-13.pdf631.12 kBAdobe PDFView/Open
Title: 実2次体の3次不分岐巡回拡大について (代数的整数論とその周辺)
Authors: 小松, 亨  KAKEN_name
Author's alias: Komatsu, Toru
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 106
End page: 116
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.